Alert archive / Ohio / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 108, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 25, 2005, 12:20 PM EDT for Henry County, Putnam County, Ohio. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2005, 12:20 PM EDT (16:20 UTC)
- Expired
- Jul 25, 2005, 1:05 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Henry County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 126 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 12:25 PM EDT | TSTM WND DMG | Florida, OH | TREES DOWN. |
| Jul 25, 12:26 PM EDT | TSTM WND DMG | Belmore, OH | SEVERAL POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 10:25 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -315 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 251621
SVRIWX
OHC069-137-251730-
/O.NEW.KIWX.SV.W.0108.050725T1620Z-050725T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1220 PM EDT MON JUL 25 2005
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN OHIO
PUTNAM COUNTY IN OHIO
* UNTIL 130 PM EDT
* AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF NAPOLEON TO 9 MILES NORTHWEST OF
CONTINENTAL TO 14 MILES NORTHWEST OF OTTOVILLE...AND MOVING
SOUTH EAST AT 35 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
NAPOLEON...
HOLGATE...
LIBERTY CENTER...
KALIDA...
DESHLER...
OTTAWA...AND COLUMBUS GROVE...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4149 8434 4143 8435 4142 8423 4122 8434
4117 8422 4116 8434 4099 8434 4098 8440
4090 8438 4091 8433 4086 8433 4086 8411
4090 8411 4091 8387 4117 8386 4149 8385
$$2 follow-up statements
000
WWUS53 KIWX 251640
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1138 AM EST MON JUL 25 2005
OHC069-137-251730-
/O.CON.KIWX.SV.W.0108.000000T0000Z-050725T1730Z/
HENRY OH-PUTNAM OH-
1238 PM EDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 130 PM EDT FOR...
HENRY COUNTY IN OHIO
PUTNAM COUNTY IN OHIO
AT 1233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF MALINTA TO NEW
BAVARIA TO DUPONT...AND MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MCCLURE AND HAMLER...
MILLER CITY...
OTTAWA...GLANDORF AND COLUMBUS GROVE...
WEST LEIPSIC...DESHLER AND BELMORE...
PANDORA AND GILBOA...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. LAW ENFORCEMENT REPORTS TREES DOWN IN FLORIDA IN
HENRY COUNTY AT 1225 PM EDT. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
MONDAY EVENING FOR INDIANA AND OHIO.
LAT...LON 4149 8388 4141 8410 4125 8416 4117 8422
4113 8432 4099 8434 4086 8431 4086 8410
4090 8411 4091 8387 4117 8386
$$000
WWUS53 KIWX 251705
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1205 PM EST MON JUL 25 2005
OHC069-137-251715-
/O.CAN.KIWX.SV.W.0108.000000T0000Z-050725T1730Z/
HENRY OH-PUTNAM OH-
105 PM EDT MON JUL 25 2005
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
HENRY COUNTY IN OHIO
PUTNAM COUNTY IN OHIO
AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
MONDAY EVENING FOR MUCH OF NORTHERN INDIANA AND NORTHWEST OHIO.
LAT...LON 4149 8388 4141 8410 4125 8416 4117 8422
4113 8432 4099 8434 4086 8431 4086 8410
4090 8411 4091 8387 4117 8386
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:03 AM EDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jul 25, 7:03 AM EDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
603 AM EST MON JUL 25 2005
.AVIATION...
MAINLY VFR FOR TODAY. VISIBILITIES WILL GRADUALLY CLIMB THIS MORNING
AT FWA...IMPROVING TO P6SM BY THIS AFTERNOON. THE WIND WILL BE
SOMEWHAT LIGHT AND VARIABLE TODAY WITH THAT COLD FRONT LYING ACROSS
THE AREA EAST TO WEST. THE CLOUD HEIGHTS SHOULD STAY QUITE HIGH
UNTIL LATER TONIGHT WHEN THE WARM FRONT PUSHES THROUGH BUT STILL IN
VFR. SOME SCATTERED SHOWERS/STORMS HAVE DEVELOPED IN NORTHERN
ILLINOIS AND ARE MOVING EASTWARD. WILL MENTION THESE AT SBN...BUT
THE OTHER PRECIP CHANCES FOR THE REST OF THE TAF PERIOD ARE SMALL
AND CANT BE PIN POINTED AT THIS TIME.
&&
.PREV DISCUSSION...
SHORT TERM...
CURRENTLY THERE IS A COLD FRONT LYING OUT WEST/EAST FROM EASTERN
IOWA THROUGH SOUTHERN MICHIGAN. CONVECTION OVERNIGHT HAS BEEN
ONGOING TO THE NORTH SIDE OF THE FRONT IN IOWA AND SOUTHERN
WISCONSIN. THERE HAS BEEN SOME GENERATION OF A FEW CLOUDS IN THE
WESTERN PART OF ILLINOIS WITH THE REASON UNKNOWN YET. THIS WILL BE
WATCHED FOR FURTHER DEVELOPMENT THAT COULD IMPACT THE AREA LATER
THIS MORNING. RIGHT NOW HAVE 30-40 POP ACROSS THE CWA FOR TODAY AS
THE FRONT REMAINS OVER THE AREA TODAY. A SLIGHTLY HIGHER POP IN OUR
NORTHERN COUNTIES AS THE CONVECTION WILL RIDE ALONG THE FRONT
STAYING MAINLY ON THE NORTH SIDE OF IT. WILL PUT OUT A HEAT INDEX
ADVISORY FOR THE SOUTHERN THIRD OF OUR CWA FOR THIS AFTERNOON INTO
THE EARLY EVENING. TEMPERATURES WILL CLIMB INTO THE LOWER 90S WITH
DEWPOINTS IN THE LOWER 70S WILL RESULT IN HEAT INDEX VALUES OF
100-105 DEGREES FARENHEIGHT. A SLIGHTLY BETTER CHANCE FOR RAIN LOOKS
TO BE TONIGHT WHEN A LOW MOVES FROM IOWA TO MICHIGAN AND PUSHES A
WARM FRONT THROUGH THE AREA. THE WARM FRONT WILL PROVIDE A FOCUS FOR
THE STORMS. UPPER LEVEL DIVERGENCE, LOW LEVEL CONVERGENCE, OMEGA
VALUES BECOME MORE FAVORABLE FOR LIFT AS YOU MOVE NORTHWARD UP THE
WARM FRONT...THEREFORE HIGHER POPS IN THE NORTH FOR TONIGHT. BOTH
THE ETA80 AND GFS80 ARE ALSO SHOWING BETTER MID LEVEL JET SUPPORT
TONIGHT.
LONG TERM...
ACTIVE WX DAY XPCD TUE AS UPSTREAM SW TROUGH OVR NRN ROCKIES EJECTS
EWD W/EARNEST HGT FALLS SPREADING ACRS THE GREAT LAKES. ATTENDANT
SFC WAVE OVR CNTRL NEB THIS AM THEN SHIFTS INTO WRN LWR MI TUE AM W/
TRAILING COLD FNT PUSHING SWD INTO WHATS LEFT OF THE SAUNA. TRENDS
FM LAST NIGHT DECIDEDLY STRONGER W/INCOMING FRONTAL WAVE AND AS A
RESULT QUICKER W/FROPA HERE ON TUE. HWVR...UPSTREAM SW TROUGH BY
THEN STILL UPSTREAM AND SLOWER DEAMPLIFICATION OF UPR RIDGE STILL
W/MERIT AND THUS PARTICULARLY FAVOR GFS SOLUTION TUE NIGHT W/POST
FRONTAL CONV DVLPMNT ACRS IN/OH AND MATCHES WELL W/CURRENT POP/WX
GRID ALIGNMENT TUE NIGHT.
OTHERWISE...DRYING TO COMMENCE NORTH WED BUT STILL SOME SUGGESTION
OF LINGERING POST FRONTAL ACTIVITY SOUTH WED AM ALTHOUGH NARROWED
POP GRIDS DOWN AT THAT TIME. WELCOME SFC RIDGE BLDS SWD INTO NXT
WEEKEND AS MEAN LW TROUGH PERSISTS ACRS THE LAKES. THIS WILL LEAD TO
QUITE A PLEASANT STRETCH OF DRY AND SEASONABLE WX INTO NEXT WEEK
W/TEMPS AOB NORMAL FOR A CHANGE AND MUCH LESS HUMIDITY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY FROM NOON MONDAY TO 8 PM MONDAY FOR INZ012-INZ013-
INZ014-INZ015-INZ016-INZ017-INZ018-INZ020-INZ022-INZ023-
INZ024-INZ025-INZ026-INZ027-INZ032-INZ033-INZ034.
MI...NONE.
OH...HEAT ADVISORY FROM NOON MONDAY TO 8 PM MONDAY FOR OHZ015-OHZ016-
OHZ024-OHZ025.
LM...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TUESDAY TUESDAY NIGHT
&&
SHORT TERM/AVIATION...LOTHAMER
LONG TERM....HOLSTENHazardous weather outlook, Jul 25, 5:42 AM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 442 AM EST MON JUL 25 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-261000- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT...WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 442 AM EST MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID WEATHER CAN BE EXPECTED ONCE AGAIN THIS AFTERNOON... ESPECIALLY SOUTH OF A ROCHESTER TO PAULDING LINE... WHERE HIGH TEMPERATURES IN THE LOWER TO MID 90S COMBINED WITH DEWPOINTS IN THE MID 70S WILL PRODUCE HEAT INDICES FROM 100 TO 105 THIS AFTERNOON AND EVENING. A WEAK COLD FRONT HAD SETTLED TO NEAR THE INDIANA... MICHIGAN BORDER THIS MORNING WITH SURFACE LOW PRESSURE OVER NEBRASKA. THIS FEATURE WILL TRANSLATE EASTWARD TODAY AND TONIGHT WITH THUNDERSTORMS EXPECTED TO DEVELOP ALONG THIS BOUNDARY TODAY AND ESPECIALLY TONIGHT AS A DISTURBANCE ALOFT HEADS ACROSS THE SOUTHERN GREAT LAKES. SOME OF THESE STORMS MAY BECOME SEVERE WITH A THREAT OF DAMAGING WINDS. IN ADDITION... GIVEN THE ORIENTATION OF THIS BOUNDARY... TRAINING THUNDERSTORMS AND HEAVY RAIN MAY DEVELOP ESPECIALLY ACROSS SOUTHERN MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE OVER LAKE MICHIGAN TUESDAY MORNING WILL LIFT NORTHEAST INTO ONTARIO CANADA AND PUSH A COLD FRONT ACROSS THE REGION TUESDAY AFTERNOON AND EVENING WITH SEVERE THUNDERSTORM DEVELOPMENT EXPECTED ALONG THE FRONT. STRONG WINDS ALOFT AND AN UNSTABLE ATMOSPHERE INDICATE THE POTENTIAL FOR A WIDESPREAD RISK OF DAMAGING WINDS PARTICULARLY ACROSS NORTHERN INDIANA AND NORTHWEST OHIO TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT... ESPECIALLY ALONG AND NORTH OF HIGHWAY 30. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-261000- 442 AM EST MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A WEAK COLD FRONT HAD SETTLED TO NEAR THE INDIANA... MICHIGAN BORDER THIS MORNING WITH SURFACE LOW PRESSURE OVER NEBRASKA. THIS FEATURE WILL TRANSLATE EASTWARD TODAY AND TONIGHT WITH THUNDERSTORMS EXPECTED TO DEVELOP ALONG THIS BOUNDARY TODAY AND ESPECIALLY TONIGHT AS A DISTURBANCE ALOFT HEADS ACROSS THE SOUTHERN GREAT LAKES. SOME OF THESE STORMS MAY BECOME SEVERE WITH A THREAT OF DAMAGING WINDS. IN ADDITION... GIVEN THE ORIENTATION OF THIS BOUNDARY... TRAINING THUNDERSTORMS WITH HIGHER WINDS AND WAVES AND HEAVY RAIN MAY DEVELOP ESPECIALLY ACROSS SOUTHERN LAKE MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE OVER LAKE MICHIGAN TUESDAY MORNING WILL LIFT NORTHEAST INTO ONTARIO CANADA AND PUSH A COLD FRONT ACROSS LAKE MICHIGAN DURING THE DAY TUESDAY. A FEW STORMS MAY DEVELOP ALONG THIS COLD FRONT TUESDAY MORNING BUT NO SEVERE WEATHER IS EXPECTED. BREEZY NORTHWEST WINDS DEVELOPING BEHIND THIS FRONT WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS AND AN INCREASED RISK OF RIP CURRENTS ALONG THE SOUTHEAST LAKE MICHIGAN SHORELINE TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX HOLSTEN
In the hours before
Local storm report, Jul 25, 11:23 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 AM EST MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG KENDALLVILLE 41.44N 85.26W
07/25/2005 NOBLE IN LAW ENFORCEMENT
TREE DOWN ACROSS POWERLINES. SEVERAL LARGE TREE LIMBS
DOWN.
&&
EBREONLocal storm report, Jul 25, 11:37 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 AM EST MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG TRI-LAKES 41.22N 85.48W
07/25/2005 WHITLEY IN EMERGENCY MNGR
SEVERAL LARGE TREES DOWN.
&&
EBREONLocal storm report, Jul 25, 12:04 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1104 AM EST MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD 2 N FORT WAYNE 41.10N 85.14W
07/25/2005 ALLEN IN DEPT OF HIGHWAYS
ONE TREE DOWN. SEVERAL POWERLINES DOWN.
&&
EBREONLocal storm report, Jul 25, 12:07 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1107 AM EST MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 2 N FORT WAYNE 41.10N 85.14W
07/25/2005 ALLEN IN DEPT OF HIGHWAYS
ONE TREE DOWN. SEVERAL POWERLINES DOWN.
&&
EBREONLocal storm report, Jul 25, 12:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1113 AM EST MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM TSTM WND DMG FREMONT 41.73N 84.93W
07/25/2005 STEUBEN IN TRAINED SPOTTER
SEVERL TREE LIMBS DOWN
&&
EBREONLocal storm report, Jul 25, 12:20 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1120 AM EST MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM TSTM WND DMG DEFIANCE 41.28N 84.36W
07/25/2005 DEFIANCE OH LAW ENFORCEMENT
TREES AND POWERLINES DOWN
&&
EBREONThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:07 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.